MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 15; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 15; HYDROCEPHALUS MANAGEMENT
Model Number FV250T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample not received for investigation.When following informations /investigations results are provided a follow up will be submitted.
 
Event or Problem Description
It was reported that there was a problem with a shunt assistant.Tha valve was used with another devices for hc therapy.The products were used on the lp shunt on (b)(6) 2020.They were removed on (b)(6) 2021 due to the symptoms of under- drainage.Please investigate the inside of the valve.Patient informations: age: (b)(6) years.Implantation: (b)(6) 2020.Revision: (b)(6) 2021."associated medwatches: 3004721439-2021-00019, 3004721439-2021-00021, 3004721439-2021-00022 mdr # - same patient".
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: -the inlet catheter was not produced by christoph miethke gmbh & co kg.-the shuntassistant was connected to the third-party catheter and a connector (#3004721439-2021-00021) permeability test: the test showed that the shuntassistant is permeable.Computer control test: the computer controlled test has shown the opening pressure of the shuntassistant, at a reference flow rate of 20 ml/h in a vertical position, to be 15.32 cmh2o.This is within the specified tolerance of 15 cmh2o +4/-2 cmh2o.Internal inspection of product: in order to verify whether the investigated valve was compromised by the known risks of hydrocephalus therapy, e.G.By a build-up of natural substances (protein, blood, or tissue particles) in the cerebrospinal fluid, we have dismantled the valve.After dismantling of the valve, no deposits were found in shuntassistant.Results: based on our investigation, we are not able to substantiate the claim of "blockage".At the time of the investigation, it is not clear to us how the mentioned functional impairment occurred.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.
 
Event or Problem Description
"associated medwatches: 3004721439-2021-00019, 3004721439-2021-00021, 3004721439-2021-00022 mdr # - same patient".

Brand Name
SHUNTASSISTANT 15
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key11334203
Report Number3004721439-2021-00020
Device Sequence Number11024419
Product Code JXG
UDI-Device Identifier04041906113100
UDI-Public4041906113100
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2025
Device Model NumberFV250T
Device Catalogue NumberFV250T
Device Lot Number20046947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR